Advertisement

Proof I: Upper Bounds

  • Johannes Sjöstrand
Chapter
Part of the Pseudo-Differential Operators book series (PDO, volume 14)

Abstract

In this chapter we study upper bounds on singular values and determinants of certain operators related to Pδ. The bounds are not probabilistic; they only depend on a certain smallness of the perturbation.

References

  1. 41.
    M. Dimassi, J. Sjöstrand, Spectral Asymptotics in the Semi-Classical Limit. London Mathematical Society Lecture Note Series, vol. 268 (Cambridge University Press, Cambridge, 1999)Google Scholar
  2. 51.
    A. Grigis, J. Sjöstrand, Microlocal Analysis for Differential Operators. London Mathematical Society Lecture Notes Series, vol. 196 (Cambridge University Press, Cambridge, 1994)Google Scholar
  3. 56.
    M. Hager, J. Sjöstrand, Eigenvalue asymptotics for randomly perturbed non-selfadjoint operators. Math. Ann. 342(1), 177–243 (2008). http://arxiv.org/abs/math/0601381 MathSciNetCrossRefGoogle Scholar
  4. 83.
    L. Hörmander, The Analysis of Linear Partial Differential Operators. I–IV, Grundlehren der Mathematischen Wissenschaften, vols. 256, 257, 274, 275 (Springer, Berlin, 1983/1985)Google Scholar
  5. 104.
    A. Melin, J. Sjöstrand, Determinants of pseudodifferential operators and complex deformations of phase space. Methods Appl. Anal. 9(2), 177–238 (2002). https://arxiv.org/abs/math/0111292 MathSciNetzbMATHGoogle Scholar
  6. 119.
    D. Robert, Autour de l’Approximation Semi-classique. Progress in Mathematics, vol. 68 (Birkhäuser, Boston, 1987)Google Scholar
  7. 123.
    R.T. Seeley, Complex powers of an elliptic operator, in Proceedings of Symposium on Singular Integrals, vol. 10, pp. 288–307 (American Mathematical Society, Providence, 1967)Google Scholar
  8. 137.
    J. Sjöstrand, Eigenvalue distribution for non-self-adjoint operators with small multiplicative random perturbations. Ann. Fac. Sci. Toulouse 18(4), 739–795 (2009). http://arxiv.org/abs/0802.3584 MathSciNetCrossRefGoogle Scholar
  9. 139.
    J. Sjöstrand, Eigenvalue distribution for non-self-adjoint operators on compact manifolds with small multiplicative random perturbations. Ann. Fac. Sci. Toulouse 19(2), 277–301 (2010). http://arxiv.org/abs/0809.4182 MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  • Johannes Sjöstrand
    • 1
  1. 1.Université de Bourgogne Franche-ComtéDijonFrance

Personalised recommendations